Toxic Epidermal Necrolysis Induced by Sintilimab: A Case Report
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Sintilimab is an anti-programmed cell death receptor-1 antibody. The phase III clinical trial ORIENT-12 confirmed the safety of sintilimab combined with pemetrexed/platinum in the treatment of advanced squamous non-small cell lung cancer. Skin reactions are the most commonly reported adverse events of immune checkpoint inhibitors and are rarely severe. We describe a case of toxic epidermal necrolysis related to sintilimab in an elderly oncologic patient. 3 weeks after immunotherapy, the patient developed an extensive rash and diffuse itching, rapidly evolving into macules, blisters, bullae and erosions. Causal evaluation was performed based on the algorithm of drug causality for epidermal necrolysis and national Food and Drug Administration qualitative analysis. The patient responded to high-dose glucocorticosteroid and supportive therapy, alongside with local wound care. If immune checkpoint inhibitors need to be extrapolated clinically, strictly following evidence-based research, promptly detecting and treating adverse reactions is crucial.
Abstract
Sintilimab is an anti-programmed cell death receptor-1 antibody. The phase III clinical trial ORIENT-12 confirmed the safety of sintilimab combined with pemetrexed/platinum in the treatment of advanced squamous non-small cell lung cancer. Skin reactions are the most commonly reported adverse events of immune checkpoint inhibitors and are rarely severe. We describe a case of toxic epidermal necrolysis related to sintilimab in an elderly oncologic patient. 3 weeks after immunotherapy, the patient developed an extensive rash and diffuse itching, rapidly evolving into macules, blisters, bullae and erosions. Causal evaluation was performed based on the algorithm of drug causality for epidermal necrolysis and national Food and Drug Administration qualitative analysis. The patient responded to high-dose glucocorticosteroid and supportive therapy, alongside with local wound care. If immune checkpoint inhibitors need to be extrapolated clinically, strictly following evidence-based research, promptly detecting and treating adverse reactions is crucial.
참고문헌 (9)
- Marin-Acevedo JA, "Next generation of immune checkpoint therapy in cancer : new developments and challenges", J Hematol Oncol, 11, pp.39~ (2018)
- Vivar KL, "Epidermal programmed cell death-ligand 1 expression in TEN associated with nivolumab therapy", J Cutan Pathol, 44, pp.381~384 (2017)
- Nayar N, "Toxic epidermal necrolysislike reaction with severe satellite cell necrosis associated with nivolumab in a patient with ipilimumab refractory metastatic melanoma", J Immunother, 39, pp.149~152 (2016)
- Collins LK, "Cutaneous adverse effects of the immune checkpoint inhibitors", Curr Probl Cancer, 41, pp.125~128 (2017)
- Brahmer JR, "Management of immunerelated adverse events in patients treated with immune checkpoint inhibitor therapy : American Society of Clinical Oncology Clinical Practice Guideline Summary", J Oncol Pract, 14, pp.247~249 (2018)
- National Cancer Institute, "Common Terminology Criteria for Adverse Events (CTCAE) version 5.0", National Cancer Institute, ~ (2017)
- Sassolas B, "ALDEN, an algorithm for assessment of drug causality in Stevens-Johnson Syndrome and toxic epidermal necrolysis : comparison with case-control analysis", Clin Pharmacol Ther, 88, pp.60~68 (2010)
- Nassif A, "Toxic epidermal necrolysis : effector cells are drugspecific cytotoxic T cells", J Allergy Clin Immunol, 114, pp.1209~1215 (2004)
- Ettinger DS, "The NCCN Guidelines for nonsmall cell lung cancer, version 6. 2020", J Natl Compr Canc Netw, 11, pp.645~653 (2013)
